# SDR GR4D2018020601

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4046
- Aircraft time: 9,151 hours, 4,541 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1159CSM4005833
- Condition: Corroded
- Location: Nr 2 Elevator
- Part time: 9,151 hours, 4,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ELEVATOR HINGE CORRODED INSIDE BORE.
